MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATHETER,FOLEY,100%SILICONE,18FR,30ML,LF

MEDLINE INDUSTRIES LP; CATHETER,FOLEY,100%SILICONE,18FR,30ML,LF
Catalog Number DYND11533
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility, the l&d department had a medline balloon cath malfunction inside a patient.The facility stated the patient said she heard a pop and thought her water broke.
 
Additional Manufacturer Narrative
According to the facility, the l&d department had a medline balloon cath malfunction inside a patient.The facility stated the patient said she heard a pop and thought her water broke.Foley bulb found to have ruptured inside the patient.The vagina/cervix was inspected with a sterile speculum and no remanence of the fb located; however, there was also nothing left on the catheter.The patient was to be inspected thoroughly after delivery to ensure no pieces left in uterine cavity.The facility believed the foley was not replaced and that there was no serious injury.A sample is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CATHETER,FOLEY,100%SILICONE,18FR,30ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21080141
Report Number1417592-2025-00008
Device Sequence Number8386663
Product Code EZL
UDI-Device Identifier40884389034553
UDI-Public40884389034553
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11533
Device Lot Number59224051371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Initial Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown